# SDR DALA2016111008605

- Difficulty date: January 15, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 67,484 hours, 49,320 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD HINGE ASSEMBLY OF AFT CARGO DOOR.  THE FITTING WAS REMOVED, A NEW FITTING WAS DRILLED, TREATED, AND PAINTED.  A NEW FITTING WAS INSTALLED.
